Mathematics Magazine


Issue link:

Contents of this Issue


Page 0 of 87

An Official Publication of the Mathematical Association of America MATHEMATICS MAGAZINE Vol. 89, No. 5, December 2016 • Nested radicals, Jenny, and pi • Fibonacci, Lucas, and the dice game LCR • Recurrences and powers of generating functions • A set of analysis articles and a review of The Joy of SET

Articles in this issue

Archives of this issue

view archives of Mathematics Magazine - Vol89-N5
Mathematics Magazine


Journals of the Mathematical Association of America (MAA) are available to MAA members in print, online, and mobile versions. The mobile version is ready for your smartphone or tablet.

The mobile editions of the American Mathematical Monthly, Mathematics Magazine, and the College Mathematics Journal are available to MAA members only. Please use your MAA username and password to log in.

If you are not a member, join the MAA today.

For help, please email

 or  free preview Remember me